# SDR SWIA202053436

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280.00 CROSSBEAM HAS CORROSION JUST INBOARD SIDE OF LBL 9.  C-CHECK RO 10/17/2020.  REMOVED, REPLACED, AND INSTALLED NEW LT FS 280 CROSSBEAM, REF CRJ 700 SRM AND DWG.   COMPLIED WITH SKYWEST TASKCARD.
